# SDR CALA2014110792661

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 40,896 hours, 17,496 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 41R AT FRAME 63 - 64 HAS CORROSION.  REPLACED FACTORY STRINGER SECTION 41R FROM FRAME 58 - 64 IAW SRM51-42-11.
